Punctually countable coverings by means of ...

Description

Citation

Title Punctually countable coverings by means of negligible sets
Author(s) Maxim R. Burke
Journal Canadian Mathematical Bulletin - Bulletin Canadien de Mathematiques
Date 1988
Volume 31
Issue 1
Start page 59
End page 62

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 304

Adding this citation to "My List" will allow you to export this citation in other styles.